Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
487 Publications
2014 | Conference Paper | LibreCat-ID: 17046
S. Ober-Blöbaum and H. Lindhorst, “Variational formulation and structure-preserving discretization ofnonlinear electric circuits,” in 21st International Symposium on Mathematical Theory of Networks and Systems, 2014.
LibreCat
2014 | Conference Paper | LibreCat-ID: 29440
S. Ober-Blöbaum and H. Lindhorst, “Variational formulation and structure-preserving discretization of nonlinear electric circuits,” Netherlands, 2014.
LibreCat
2014 | Conference Paper | LibreCat-ID: 29438
T. Gail, S. Leyendecker, and S. Ober-Blöbaum, “On the role of quadrature rules and system dimensions in variational multirate integrators,” 2014.
LibreCat
2014 | Journal Article | LibreCat-ID: 29404
S. Ober-Blöbaum and N. Saake, “Construction and analysis of higher order Galerkin variational integrators,” Advances in Computational Mathematics, pp. 1–32, 2014.
LibreCat
2014 | Book Chapter | LibreCat-ID: 29417
W. Dangelmeier et al., “Dependability of Self-optimizing Mechatronic Systems,” in Lecture Notes in Mechanical Engineering, Heidelberg New York Dordrecht London: Springer, 2014.
LibreCat
2014 | Book Chapter | LibreCat-ID: 29416
M. Dellnitz et al., “The paradigm of self-optimization,” in Jürgen Gausemeier, Franz Josef Rammig, and Wilhelm Schäfer, editors, Design Methodology for Intelligent Technical Systems, Berlin Heidelberg: Springer, 2014, pp. 1–25.
LibreCat
2014 | Book Chapter | LibreCat-ID: 29414
T. Leitz, S. Ober-Blöbaum, and S. Leyendecker, “Variational Lie group formulation of geometrically exact beam dynamics: Synchronous and asynchronous integration,” in Zdravko Terze, Multibody Dynamics, vol. 35, Springer International Publishing, 2014, pp. 175–203.
LibreCat
2014 | Journal Article | LibreCat-ID: 45935
O. Axelsson, J. Karátson, and B. Kovács, “Robust Preconditioning Estimates for Convection-Dominated Elliptic Problems via a Streamline Poincaré--Friedrichs Inequality,” SIAM Journal on Numerical Analysis, vol. 52, no. 6, pp. 2957–2976, 2014, doi: 10.1137/130940268.
LibreCat
| DOI
2014 | Journal Article | LibreCat-ID: 45934
B. Kovács, “On the numerical performance of a sharp a posteriori error estimator for some nonlinear elliptic problems,” Applications of Mathematics, vol. 59, no. 5, pp. 489–508, 2014, doi: 10.1007/s10492-014-0068-0.
LibreCat
| DOI
2014 | Journal Article | LibreCat-ID: 34845
C. Fieker and J. Klüners, “Computation of Galois groups of rational polynomials,” LMS Journal of Computation and Mathematics, vol. 17, no. 1, pp. 141–158, 2014, doi: 10.1112/s1461157013000302.
LibreCat
| DOI
| arXiv
2014 | Journal Article | LibreCat-ID: 42793
M. Kirschmer, “One-class genera of maximal integral quadratic forms,” Journal of Number Theory, vol. 136, pp. 375–393, 2014, doi: 10.1016/j.jnt.2013.10.007.
LibreCat
| DOI
2014 | Journal Article | LibreCat-ID: 42801
M. Kirschmer and C. LEEDHAM-GREEN, “Computing with subgroups of the modular group ,” Glasgow Mathematical Journal, vol. 57, no. 1, pp. 173–180, 2014, doi: 10.1017/s0017089514000202.
LibreCat
| DOI
2014 | Journal Article | LibreCat-ID: 42794
B. Eick, M. Kirschmer, and C. Leedham-Green, “The constructive membership problem for discrete free subgroups of rank 2 of SL₂(R),” LMS Journal of Computation and Mathematics, vol. 17, no. 1, pp. 345–359, 2014, doi: 10.1112/s1461157014000047.
LibreCat
| DOI